Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 183621, 8 pages
http://dx.doi.org/10.1155/2014/183621
Research Article

Geometric Lattice Structure of Covering and Its Application to Attribute Reduction through Matroids

Lab of Granular Computing, Minnan Normal University, Zhangzhou 363000, China

Received 22 May 2013; Accepted 31 December 2013; Published 11 February 2014

Academic Editor: Jin L. Kuang

Copyright © 2014 Aiping Huang and William Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiping Huang and William Zhu, “Geometric Lattice Structure of Covering and Its Application to Attribute Reduction through Matroids,” Journal of Applied Mathematics, vol. 2014, Article ID 183621, 8 pages, 2014. https://doi.org/10.1155/2014/183621.